RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 784–788 (Mi mz1998)  

Brief Communications

Asymptotic properties of a positive semigroup as $t\to+\infty$

V. V. Kucherenko

Moscow State University of Civil Engineering

Full text: PDF file (480 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 550–553

Bibliographic databases:

Received: 30.11.1994

Citation: V. V. Kucherenko, “Asymptotic properties of a positive semigroup as $t\to+\infty$”, Mat. Zametki, 57:5 (1995), 784–788; Math. Notes, 57:5 (1995), 550–553

Citation in format AMSBIB
\Bibitem{Kuc95}
\by V.~V.~Kucherenko
\paper Asymptotic properties of a~positive semigroup as $t\to+\infty$
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 784--788
\mathnet{http://mi.mathnet.ru/mz1998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347379}
\zmath{https://zbmath.org/?q=an:0884.47014}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 550--553
\crossref{https://doi.org/10.1007/BF02304424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400014}


Linking options:
  • http://mi.mathnet.ru/eng/mz1998
  • http://mi.mathnet.ru/eng/mz/v57/i5/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    Full text:54
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020